Upper bounds for the number of limit cycles of some planar polynomial differential systems

Armengol Gasull, Hector Giacomini

Research output: Contribution to journalArticleResearchpeer-review

7 Citations (Scopus)

Abstract

We give an effective method for controlling the maximum number of limit cycles of some planar polynomial systems. It is based on a suitable choice of a Dulac function and the application of the well-known BendixsonDulac Criterion for multiple connected regions. The key point is a new approach to control the sign of the functions involved in the criterion. The method is applied to several examples.
Original languageEnglish
Pages (from-to)217-229
JournalDiscrete and Continuous Dynamical Systems
Volume27
Issue number1
DOIs
Publication statusPublished - 1 May 2010

Keywords

  • Dulac function
  • Limit cycle
  • Polynomial differential system

Fingerprint Dive into the research topics of 'Upper bounds for the number of limit cycles of some planar polynomial differential systems'. Together they form a unique fingerprint.

Cite this